| Model Number |
3245 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to high impedances on both leads.Surgical intervention may take place in the future to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
E1 correction: the reporter¿s name was updated.
Event or Problem Description
Surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was explanted to address the issue.
Additional Manufacturer Narrative